MAUDE Adverse Event Report: AVANOS MEDICAL, INC. HALYARD; TUBE, TRACHEAL (W/WO CONNECTOR)

AVANOS MEDICAL, INC. HALYARD; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 13222
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patient was intubated.Shortly after intubation, ett tube hub broke off and required replacement with a new tube and hub.

Brand Name
HALYARD
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9191402
Report Number9191402
Device Sequence Number11695142
Product Code BTR
UDI-Device Identifier10680651132229
UDI-Public(01)10680651132229(20)01(17)200301(10)AA8072V01
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/12/2019
Report Date (Section F) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number13222
Device Catalogue Number13222-01
Device Lot NumberAA8072V01
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/09/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight73
Date Report Sent to FDA09/12/2019